# SDR CALA2025110310849

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 91,457 hours, 10,743 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OPERATION OF L1 DOOR INTERRIOR HANDLE, TO INSTALL THE GIRT SAFETY RELEASE PIN.  L1 SLIDE MATERIAL INADVERTENLY DEPLOYED.  NO INFLATION.  R & R L1 DOOR SLIDE PACK IAW MM 25-66-01-400-801. ACCOMPLISHED EMERGENCY POWER ASSIST SYSTEM (EPAS) RESERVOIR PRESSURE LEVEL CHECK. PRESSURE LEVELS OK.
